# SDR UALA2013032802002

- Difficulty date: March 25, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 46,842 hours, 19,168 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator Valve
- Part number: B17CA1042
- Part serial: 713
- Condition: Failed
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO HEAT ON FULL HOT FOR APPROX 20-30 MINS AND AFT CARGO TEMP IS GOING DOWN, CARGO TEMP IS 56 DEGREES, HOT AIR VALVE DOES NOT OPEN WITH TEMP AT FULL HOT.  REPLACED TRIM AIR VALVE AND PRESSURE REGULATOR VALVE PER MM.
